MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON
Model Number 02-02118
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on 09 july 2024, that the monitor was hot.The c6 monitor was charging and the charging cord became hot.The monitor itself was warm and would not power off.The monitor displayed a message about high temperature.The patient attempted to power off the monitor but was unable to do so.The patient also reported that the monitor and charging cord cause property damage however did not elaborate what was damaged however, the patient did report that the they were burnt due to the overheating monitor and charging cord.The patient did not require medical treatment for the burnt finger.A replacement was order.Additional information was requested but was unsucessful.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor was hot and the mcot monitor charging cord became hot.The mcot monitor was returned for device evaluation.Monitor was inspected for general physical integrity, was found to have damage at the charge port.Monitor was not functional to charge.No additional testing could be performed.Engineering evaluation was able to confirm the melt event.During visual inspection the charging port was visibly burnt although there is no evidence that the monitor itself was the source of the melt.Philip's am&d is further investigating this known malfunction.

Brand Name
C6 MONITOR A13, VERIZON
Common Device Name
MCOT MONITOR - A13 - VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19934206
Report Number2133409-2024-00046
Device Sequence Number2847093
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age68 YR
Patient SexFemale